# SDR FDEA202206051377

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-300
- Aircraft serial: 44377
- Aircraft time: 15,930 hours, 6,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T52405
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK DAMAGED AT STA610 10, RBL11. REPAIRED THE MAIN DECK DAMAGED FLOOR SEAT TRACK PER B767 SRM53-00-52-2R REPAIR   9 & EA H-5310-T0368785 P1. TITLE: FUSELAGE -  MAINFRAME - DAMAGE ON MAIN DECK FLOOR   SEAT TRACK AT RBL11 STA610 10 - SRM REPAIR WITH MINOR DEVIATIONS. THIS IS CATEGORY   A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
